# SDR RAIA970311

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771075
- Condition: Failed
- Location: Lt Wing
- Part time: 3,953 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7342 - CAPTAIN'S STICK SHAKER CAME ON DURING TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT STALL LIFT TRANSDUCER. (X)
